# SDR CALA2024012900236

- Difficulty date: January 24, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 45,154 hours, 24,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: SR531190A90600
- Condition: Cracked
- Location: Both Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR4 WINDSHIELD CTR POST LOWER NODE LH IB HOLE HAS CRACK INDICA TION AT LOWER FACE EXTENDING FWD .020 PER HAECO LCQ N/R 9290577/ 42577 GEN BY V892444 SH INITIAL INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 6100 AIRCRAFT FLIGH D BY LC 92 5310-08264 ON OR BEFORE 30446 TOTAL AIRCRAFT CYCLES. ACCOMPLISH T CYCLES, THEREAFTER.  / WORK WAS ACCOMPLISHED BY V914232 INSPECTE INTERIM REPAIR WAS ACCOMPLISHED IAW ECRA 5310-08264 WITH NO DEVI ATION.  FOR THE REPAIR OF THE LH & RH WINDSHIELD FRAME, ACCOMPLI ADD EMP:V914232 RII INSPECTION C/W OK TO DIP "FOR THE REPAIR TO THE LH & RH WINDSHIELD FRAME, TOMC-APPROVAL FROM SC1ELBYC COMMENT ACCOMPLISH INITIAL INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5310-08264 ON OR BEFORE 30446 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 6100 AIRCRAFT FLIGHT CYCLES, THEREAFTER." TOMC APPROVED; QC REVIEWED TOMC APPROVED; QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
